By Topic

On the rate distortion functions of spherically invariant vectors and sequences

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)

The Shannon lower bound on the rate distortion function of spherically invariant random vectors and sequences is found, and a condition for its tightness is given. Under this condition, simple upper bounds which are valid over a certain range of distortions are given. Also included is a coding theorem for certain stationary discrete-time spherically invariant sources.

Published in:

Information Theory, IEEE Transactions on  (Volume:24 ,  Issue: 3 )